# SDR ACE012504

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 26,565 hours, 27,959 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Part number: RA5326
- Condition: Ruptured
- Location: Fuel Pump
- Part time: 1,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTICED FUEL DRAINING FROM ENGINE GANG DRAIN - REPLACED LOW PSI FUEL PUMP DUE RUPTURED DIAPHRAGM
